TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Rosemma Offline
PullMe IntoYour PerfectCircle.
Experienced TeenHelper
******
 
Rosemma's Avatar
 
Name: Rosemma
Age: 31
Gender: Female
Location: London

Posts: 541
Join Date: January 14th 2009

Question The pill and no break, answers/ advice please :) - March 8th 2009, 11:25 PM

I was taking my pills as normal for a month.
In the last couple of weeks I was given antibiotics from my doctor and I took them for 7 days.
During those 7 days and for 7 days after I made sure I used condoms instead (So no worries there.)

I continued to take the pill as normal even though it would have no effect (like I was advised to do.)
I finished that pack of pills for the month as normal.
I decided to not have a break and start my next pack of pills.
Im a week into that pack now.

For the last couple of days I keep forgetting to take them and have been taking them late.
I took one 9 hours late and another one 11 hours late. (I havent been having sex though so again no worries with that)

Anyway my problem is today Ive had stomach cramps and spotting.
I know that can be normal when you miss a break but how long will it go on for?
Could I stop taking this pack for 7 days now so I have my period and then start a new pack?

I normally always have a break between packs and this is the first time I havent so this is a bit new to me.
I keep having mood swings as well and crying and then laughing an hour later... Im kind of thinking that it wasnt such a good idea to mess with hormones...
Any advice or answers to my questions?
   
  (#2 (permalink)) Old
KoKoEm Offline
love's lookin' good on you =]
Junior TeenHelper
****
 
KoKoEm's Avatar
 
Name: Emily
Gender: Female
Location: somewhere ;)

Posts: 344
Blog Entries: 2
Join Date: February 16th 2009

Re: The pill and no break, answers/ advice please :) - March 8th 2009, 11:57 PM

You should stop spotting at all once you get back onto your regular schedule with the pills. And once your body is back to used to it again. When it goes abnormal, you will probably have spotting and all, but when you are taking it like normal it should end.
~Em


This is how it ends
We believe every lie & say we'll still be friends
How long will it last
Before we scratch all the scripts & rework the casts
*Hourglass by the Hush Sound*


PM me =]

Current Craft Obsession: http://friendship-bracelets.net
Craft obsessions vary often.
  Send a message via AIM to KoKoEm Send a message via MSN to KoKoEm Send a message via Yahoo to KoKoEm  
  (#3 (permalink)) Old
Rosemma Offline
PullMe IntoYour PerfectCircle.
Experienced TeenHelper
******
 
Rosemma's Avatar
 
Name: Rosemma
Age: 31
Gender: Female
Location: London

Posts: 541
Join Date: January 14th 2009

Re: The pill and no break, answers/ advice please :) - March 10th 2009, 02:30 PM

Thanks for the advise.

For the last couple of days I have taken my pills as normal.
But its kind of got worse and now its like Im having a light period.
Its just made me all uncomfortable and it feels like its going to go on like this.

What would happen if I stopped taking them now for 7 days?
Could I have a period and then start a new pack and everything be back to normal?

By the way, the pills I take are called Logynon.
   
  (#4 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: The pill and no break, answers/ advice please :) - March 10th 2009, 10:10 PM

Stopping in the middle of your pack will probably mess things up more, so I would finish the pack and start using them normally again. Your spotting probably will not go away until you've started using them on schedule again, just wait it out, it's frustrating but everything should be fine once you start your next pack; on schedule this time! If things don't clear up after you finish your next pack, see your doctor.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#5 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 26
Gender: Female
Location: Scotland

Posts: 6,716
Blog Entries: 136
Join Date: January 6th 2009

Re: The pill and no break, answers/ advice please :) - March 10th 2009, 10:12 PM

Well I've skipped a break a couple of times but this hasn't happened to me. I agree with carrying on taking the rest of the pack, it really would mess things up.


   
  (#6 (permalink)) Old
Rosemma Offline
PullMe IntoYour PerfectCircle.
Experienced TeenHelper
******
 
Rosemma's Avatar
 
Name: Rosemma
Age: 31
Gender: Female
Location: London

Posts: 541
Join Date: January 14th 2009

Re: The pill and no break, answers/ advice please :) - March 10th 2009, 10:54 PM

Yeh it makes sense to finish this pack and do things normally and not mess things up even more.
I suppose Im just being a bit impatient and frustrated.

I havent skipped a break before so nothing like this has ever happened so I just got a bit worried.
I will wait it out and make sure I keep things on schedule and see how it goes.

Thanks everyone for the comments, if it doesnt sort out I may come back panicking again.
Hopefully it will stop and get back to normal. If its not normal with the next pack I will go to my doctor
   
Closed Thread

Bookmarks

Tags
advice, answers or, break, pill

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.